# SDR HEEA065895

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 407362005103
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW LEVEL LIGHT CAME ON WITH 800 POUNDS FUEL.
